# SDR GAIA01056ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, DENT IN FUSELAGE SKIN AT BS 1090 BETWEEN STRINGER 17L AND 18L.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 1090 BETWEEN STRINGER 17L AND 18L IAW B727 SRM 53-30-3 FIG 1.  MATERIAL DOUBLER 2024-T3 .063 PO NR 991578.  DIM''S 16 INCH BY 17 INCH, CLASS B REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
